MathSciNet Relay Station
MathSciNet bibliographic data
MR575909 (81h:54039) 54F20 (54G20 54H25)
Bellamy, David P. A tree-like continuum without the fixed-point property. Houston J. Math. 6 (1980), no. 1, 1–13.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement